Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 2, Pages 99-113

Projective algorithms for solving complementarity problems

1Department of Mathematics, State University of New York at Geneseo, Geneseo 14454, NY, USA
2Department of Mathematical Sciences, Rensselaer Polytechnic Institute, Troy 12180, NY, USA

Received 16 February 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caroline N. Haddad and George J. Habetler, “Projective algorithms for solving complementarity problems,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 2, pp. 99-113, 2002.